# SDR AU970347

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6120 · Propeller Controlling System
- Part: Harness
- Part number: 6068TS4PO1
- Condition: Faulty
- Location: Prop Control
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH PROPELLER CONTROL HARNESS FAULTY
